数学物理学报(英文版) ›› 1998, Vol. 18 ›› Issue (1): 63-73.

• 论文 • 上一篇    下一篇

HOLOMORPHIC INTERGATED MILD C-EXISTENCE FAMILIES

高明杵   

  1. Department of Mathematics, Nanjing University, Nanjing 210093, China
  • 收稿日期:1995-12-04 修回日期:1996-03-29 出版日期:1998-03-25 发布日期:1998-03-25
  • 基金资助:
    This project is supported by the youth scientific foundation of shanxi province and partiany by Nation Science Foundation of China

HOLOMORPHIC INTERGATED MILD C-EXISTENCE FAMILIES

Gao Mingchu   

  1. Department of Mathematics, Nanjing University, Nanjing 210093, China
  • Received:1995-12-04 Revised:1996-03-29 Online:1998-03-25 Published:1998-03-25
  • Supported by:
    This project is supported by the youth scientific foundation of shanxi province and partiany by Nation Science Foundation of China

摘要: By defined holomorphic n-times integrated mild C-existence families and C-semigroups, their relationship with holomorphic mild C1-exustence families and holomorphic C1 -semigroups is discussed, respectively. For exponentially bounded cases, this paper gives several Hille-Yosida type conditions for an operator to have (or generate) one of these families of operators and generalize the corresponding results in[1],[2] and[3]. These families by the holomorphic solvability of the abstract Cauchy problem is also characterized.

关键词: holomorphic integrated mild, C-existence families, C-semigroups

Abstract: By defined holomorphic n-times integrated mild C-existence families and C-semigroups, their relationship with holomorphic mild C1-exustence families and holomorphic C1 -semigroups is discussed, respectively. For exponentially bounded cases, this paper gives several Hille-Yosida type conditions for an operator to have (or generate) one of these families of operators and generalize the corresponding results in[1],[2] and[3]. These families by the holomorphic solvability of the abstract Cauchy problem is also characterized.

Key words: holomorphic integrated mild, C-existence families, C-semigroups